# SDR USAA040004

- Difficulty date: April 30, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S, RT MIDDLE OVERWING EMERGENCY EXIT LIGHT IS OUT.  REPLACED BATTERY PACK.  OPS CHECK OK.  (M)
